# SDR 04FDEA02671

- Difficulty date: September 10, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 30,601 hours, 6,790 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: ALC8103503
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED ON NR 29 LEFT BARREL NUT BORE FOUND  EXCEEDED LIMIT.  SNRM N1061: CORROSION REPAIRED AS PER EA 1-5510-80355 HORIZONTAL STABILIZER.  BARREL NUT BORE 29L.  REWORKED BEYOND SB MD11-55-023 REV2 LIMIT.
